Research Article
PDF EndNote BibTex RIS Cite

Year 2010, Volume 3, Issue 1, 35 - 39, 30.04.2010

Abstract

References

  • [1] Bishop, R.L. and O’Neill, B., Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1-49.
  • [2] Chen, B.Y., Twisted product CR-submanifolds in Kaehler manifolds, Tamsui Oxf. J. Math. Sci., 16 (2000), 105-121.
  • [3] Chen, B.Y., Geometry of warped product CR-submanifolds in Kaehler manifolds, Monatsh. Math., 133 (2001), 177-195.
  • [4] Chen, B.Y., Geometry of warped product CR-submanifolds in Kaehler manifolds II, Monatsh. Math., 134 (2001), 103-119.
  • [5] Fernandez, L.M., Garcia, R.E., Kupeli, D.N. and Unal, B., A curvature condition for a twisted product to be a warped product, Manuscripta Math., 106 (2001), 213-217.
  • [6] Gray, A., Nearly Kaehler manifolds, J. Diff. Geom., 4 (1970), 283-309.
  • [7] Khan, K.A. and Khan, V.A., Totally umbilical CR-submanifolds of a nearly Kaehler manifold, Geom. Dedicata, 50 (1994), 47-51.
  • [8] Khan, V.A., Khan, K.A. and Uddin S., Warped product CR-submanifolds of a nearly Kaehler manifold, SUT Math. J., 43 (2007), 201-213.
  • [9] Munteanu, M.I., Doubly warped products CR-submanifolds in locally conformal Kaehler manifolds, Monatsh. Math., 150 (2007), 333-342.
  • [10] Ponge R. and Reckziegel H., Twisted products in pseudo-Riemannian geometry, Geom. Ded- icata, 48 (1993), 15-25.
  • [11] Unal, B., Doubly warped products, PhD Thesis, University of Missouri-Columbia, 2000.
  • [12] Unal, B., Doubly warped products, Diff. Geom. Appl., 15 (2001), 253-263.
  • [13] Yano, K. and Kon, M., Structures on manifolds, Series in Pure Mathematics, World Scientific Publishing co., Singapore, 1984.

On doubly warped and doubly twisted product submanifolds

Year 2010, Volume 3, Issue 1, 35 - 39, 30.04.2010

Abstract


References

  • [1] Bishop, R.L. and O’Neill, B., Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1-49.
  • [2] Chen, B.Y., Twisted product CR-submanifolds in Kaehler manifolds, Tamsui Oxf. J. Math. Sci., 16 (2000), 105-121.
  • [3] Chen, B.Y., Geometry of warped product CR-submanifolds in Kaehler manifolds, Monatsh. Math., 133 (2001), 177-195.
  • [4] Chen, B.Y., Geometry of warped product CR-submanifolds in Kaehler manifolds II, Monatsh. Math., 134 (2001), 103-119.
  • [5] Fernandez, L.M., Garcia, R.E., Kupeli, D.N. and Unal, B., A curvature condition for a twisted product to be a warped product, Manuscripta Math., 106 (2001), 213-217.
  • [6] Gray, A., Nearly Kaehler manifolds, J. Diff. Geom., 4 (1970), 283-309.
  • [7] Khan, K.A. and Khan, V.A., Totally umbilical CR-submanifolds of a nearly Kaehler manifold, Geom. Dedicata, 50 (1994), 47-51.
  • [8] Khan, V.A., Khan, K.A. and Uddin S., Warped product CR-submanifolds of a nearly Kaehler manifold, SUT Math. J., 43 (2007), 201-213.
  • [9] Munteanu, M.I., Doubly warped products CR-submanifolds in locally conformal Kaehler manifolds, Monatsh. Math., 150 (2007), 333-342.
  • [10] Ponge R. and Reckziegel H., Twisted products in pseudo-Riemannian geometry, Geom. Ded- icata, 48 (1993), 15-25.
  • [11] Unal, B., Doubly warped products, PhD Thesis, University of Missouri-Columbia, 2000.
  • [12] Unal, B., Doubly warped products, Diff. Geom. Appl., 15 (2001), 253-263.
  • [13] Yano, K. and Kon, M., Structures on manifolds, Series in Pure Mathematics, World Scientific Publishing co., Singapore, 1984.

Details

Primary Language English
Journal Section Research Article
Authors

Siraj UDDİN>

Publication Date April 30, 2010
Published in Issue Year 2010, Volume 3, Issue 1

Cite

Bibtex @research article { iejg599479, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2010}, volume = {3}, number = {1}, pages = {35 - 39}, title = {On doubly warped and doubly twisted product submanifolds}, key = {cite}, author = {Uddin, Siraj} }
APA Uddin, S. (2010). On doubly warped and doubly twisted product submanifolds . International Electronic Journal of Geometry , 3 (1) , 35-39 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47485/599479
MLA Uddin, S. "On doubly warped and doubly twisted product submanifolds" . International Electronic Journal of Geometry 3 (2010 ): 35-39 <https://dergipark.org.tr/en/pub/iejg/issue/47485/599479>
Chicago Uddin, S. "On doubly warped and doubly twisted product submanifolds". International Electronic Journal of Geometry 3 (2010 ): 35-39
RIS TY - JOUR T1 - On doubly warped and doubly twisted product submanifolds AU - SirajUddin Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 35 EP - 39 VL - 3 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry On doubly warped and doubly twisted product submanifolds %A Siraj Uddin %T On doubly warped and doubly twisted product submanifolds %D 2010 %J International Electronic Journal of Geometry %P -1307-5624 %V 3 %N 1 %R %U
ISNAD Uddin, Siraj . "On doubly warped and doubly twisted product submanifolds". International Electronic Journal of Geometry 3 / 1 (April 2010): 35-39 .
AMA Uddin S. On doubly warped and doubly twisted product submanifolds. Int. Electron. J. Geom.. 2010; 3(1): 35-39.
Vancouver Uddin S. On doubly warped and doubly twisted product submanifolds. International Electronic Journal of Geometry. 2010; 3(1): 35-39.
IEEE S. Uddin , "On doubly warped and doubly twisted product submanifolds", International Electronic Journal of Geometry, vol. 3, no. 1, pp. 35-39, Apr. 2010